# SDR ABXA20160818133

- Difficulty date: August 18, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 100,450 hours, 27,900 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Transformer
- Part number: FT1046
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

5 OUT OF 6 FORWARD LOWER CARGO DOOR SILL AREA LIGHTS DO NOT ILLUMINATE DURING CARGO LOADING OPERATIONS.  AT THE FORWARD UPPER SILL LIGHT POSITION, SMOKE WAS FOUND AT A BURNED WIRE. THE FORWARD UPPER LIGHT ASSEMBLY WAS REMOVED AND FOUND 4 WIRES BURNED, 2 SHORTED TOGETHER, AND 2 TERMINAL ENDS WERE BURNED OFF.  ALSO, FOUND CIRCUIT BREAKER C21, TERMINAL 2 BURNED.  THE CORRECTIVE ACTION ACCOMPLISHED WAS REMOVING & REPAIRING THE BURNED WIRING, REPLACING THE TERMINALS, AND REPLACING THE FORWARD CARGO COMPARTMENT LIGHTS TRANSFORMER T148. THE SUSPECTED CAUSE OF THE INOPERATIVE LIGHTS AND BURNED WIRING IS A FAULTY TRANSFORMER T148.
